# SDR AWXA9900382

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 3441 · Inertial Guidance System
- Part: Probe
- Part number: 5062010
- Condition: Clogged
- Location: Rt Pitot
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, F/O AIRSPEED INOP ON T/O ROLL.  REMOVED AND REPLACED ADRIU NR 2 IAW MM 34-12-34, OPS CK OK.  TT 0081682.  REMOVED AND REPLACED ADM NR 2 PITOT IAW MM 34-11-17, OPS CK OK. TT 0100724.  REMOVED AND REPLACED F/O'S PITOT PROBE IAW MM 34--11-15, OPS CK OK.  TT 0072478.  LOW LEVEL LK CK PERFORMED IAW TASK CARD A1B34333.  FOUND PROBLEM DUE TO WAX IN PITOT PROBE.  NONE RELATED 120 DAY SNAPSHOT.
